Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Will Oxy Elite Pro increase my high blood pressure ?

Hello I started OxyElITE pro on Friday and I've notice my body get warm cause of the thermal that the pill has but since yesterday I've been having high blood pressure. This morning i took 2 pills 30 minutes before breakfast the way it tells me to take them and I noticed I couldn't breath and my blood pressure sky high.. I'm thinking it's the pill since I've never had blood pressure problems before, could I be right?
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  715
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Oxyelite pro is said to be a herbal formulation but it also contains few chemicals and there is no detaile study about it.So if you have increase in BP which was never before then you have to immediately stop and get BP monitored by a doctor and if needed get treated.Stop it right now and get treated.
Take care.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor